Alert archive / California / Wind Advisories in 2007

Wind Advisory 94, NWS Los Angeles, CA

April 10, 2007

NWS Los Angeles, CA issued this wind advisory at Apr 10, 2007, 8:10 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2007, 8:10 PM PDT (03:10 UTC)
Expired
Apr 11, 2007, 3:00 AM PDT
In force
7 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 110310
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
810 PM PDT TUE APR 10 2007

...AREAS OF STRONG WINDS WILL CONTINUE ACROSS THE SANTA BARBARA
COUNTY MOUNTAINS AND SOUTH COAST THROUGH OVERNIGHT HOURS...

...VERY STRONG TO DAMAGING WINDS ARE POSSIBLE ACROSS PORTIONS OF
SOUTHWESTERN CALIFORNIA LATE WEDNESDAY NIGHT THROUGH THURSDAY...

NORTHWEST WINDS WILL INCREASE ACROSS THE MOUNTAINS WEDNESDAY NIGHT
BEHIND A STRONG...BUT MOSTLY DRY COLD FRONT. THERE IS THE POTENTIAL
THAT WIND GUSTS COULD EXCEED 60 MPH IN THE MOUNTAINS LATE WEDNESDAY
NIGHT AND THURSDAY...WITH THE STRONGEST WINDS NEAR THE INTERSTATE
5 CORRIDOR...AND THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA
YNEZ RANGE.

ACROSS THE REMAINDER OF SOUTHWESTERN CALIFORNIA...STRONG WEST TO
NORTHWEST WINDS WILL DEVELOP THURSDAY...AND WIND ADVISORIES WILL
LIKELY BE NEEDED IN MANY AREAS.

CAZ052-111000-
/O.NEW.KLOX.WI.Y.0094.070411T0310Z-070411T1000Z/
/O.CON.KLOX.HW.A.0006.070412T1000Z-070413T0500Z/
SANTA BARBARA COUNTY MOUNTAINS-
810 PM PDT TUE APR 10 2007

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. A HIGH WIND
WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
EVENING. 

AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 25 TO 35 MPH
WITH GUSTS TO 50 MPH THROUGH PASSES AND CANYONS...SHIFTING TO THE
NORTHEAST LATE TONIGHT AND MONDAY MORNING. THE STRONGEST WINDS
WILL INITIALLY AFFECT GAVIOTA AND SAN MARCOS PASSES...SHIFTING TO
THE MONTECITO HILLS AREA LATER TONIGHT. THE WIND WILL TAPER OFF
SOME ON MONDAY AFTERNOON THOUGH REMAIN GUSTY AT TIMES THROUGH
TUESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-111000-
/O.NEW.KLOX.WI.Y.0094.070411T0310Z-070411T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
810 PM PDT TUE APR 10 2007

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 25 TO 35 MPH
WITH GUSTS OVER 45 MPH BELOW PASSES AND CANYONS...SHIFTING TO THE
NORTH TO NORTHEAST LATE TONIGHT AND MONDAY MORNING. THE GUSTY WINDS
ARE EXPECTED TO AFFECT GAVIOTA AND SAN MARCOS PASSES ALONG
HIGHWAYS 101 AND 154. THE WIND WILL TAPER OFF SOME ON MONDAY
AFTERNOON THOUGH REMAIN GUSTY AT TIMES THROUGH TUESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-111000-
/O.CON.KLOX.HW.A.0006.070412T1000Z-070413T0500Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
810 PM PDT TUE APR 10 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY EVENING. 

AREAS OF NORTHWEST TO NORTH WINDS ARE EXPECTED TO INCREASE TO 35 TO
45 MPH LATE WEDNESDAY NIGHT AND THURSDAY...WITH GUSTS OVER 60 MPH
POSSIBLE. THE STRONG WINDS WILL CONTINUE THROUGH THURSDAY EVENING...
THEN WINDS WILL DIMINISH SLOWLY. THE STRONGEST WINDS WILL OCCUR NEAR
THE INTERSTATE 5 CORRIDOR.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH
OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

KAPLAN
1 follow-up statement
000 
WWUS76 KLOX 111019
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
319 AM PDT WED APR 11 2007

...AREAS OF STRONG WINDS WILL DEVELOP THIS AFTERNOON AND LAST INTO
THURSDAY MORNING...

...VERY STRONG TO DAMAGING WINDS ARE POSSIBLE ACROSS PORTIONS OF
SOUTHWESTERN CALIFORNIA THURSDAY...

.AN APPROACHING STORM SYSTEM WILL TIGHTEN THE PRESSURE AND
TEMPERATURE GRADIENTS OVER SOUTHERN CALIFORNIA LATE THIS AFTERNOON
THROUGH THURSDAY EVENING. WINDY TO POTENTIALLY DAMAGING WINDS ARE
EXPECTED WITH THE STORM SYSTEM THROUGH THURSDAY EVENING.

CAZ052-111630-
/O.EXP.KLOX.WI.Y.0094.000000T0000Z-070411T1000Z/
/O.NEW.KLOX.WI.Y.0095.070411T2100Z-070412T1500Z/
/O.EXT.KLOX.HW.A.0006.070412T1500Z-070413T0500Z/
SANTA BARBARA COUNTY MOUNTAINS-
319 AM PDT WED APR 11 2007

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT
THURSDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...
...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS. THIS ADVISORY IS
IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT THURSDAY AND
INCLUDES THE SANTA YNEZ RANGE. 

A WIND ADVISORY ISSUED LAST NIGHT WILL EXPIRE AT 3 AM PDT EARLY
THIS MORNING. A HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY EVENING.

STRONG WINDS WILL DEVELOP BEHIND AN APPROACHING COLD FRONT THIS
AFTERNOON AND LAST THROUGH THURSDAY EVENING. AREAS OF NORTHWEST
TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH PASSES
AND CANYONS...WITH THE STRONGEST WINDS OCCURRING NEAR SAN MARCOS
PASSES...AND THE HILLS ABOVE THE MONTECITO AREA.

WINDS ARE EXPECTED TO BECOME STRONGER THURSDAY AS THE UPPER-LEVEL
SUPPORT ASSOCIATED WITH THE STORM SYSTEM ARRIVES BRINGING THE
POSSIBILITY OF DAMAGING WINDS TO THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH
OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ039-111630-
/O.EXP.KLOX.WI.Y.0094.000000T0000Z-070411T1000Z/
/O.NEW.KLOX.WI.Y.0095.070411T2100Z-070412T1500Z/
SANTA BARBARA COUNTY SOUTH COAST-
319 AM PDT WED APR 11 2007

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT
THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY FOR THE SANTA BARBARA SOUTH COAST. THIS ADVISORY IS IN
EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT THURSDAY AND INCLUDES THE
GAVIOTA AND MONTECITO AREAS.

THE WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING.

STRONG WINDS WILL DEVELOP BEHIND AN APPROACHING COLD FRONT THIS
AFTERNOON AND LAST THROUGH AT LEAST THURSDAY MORNING. AREAS OF
NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH BELOW
THE PASSES AND CANYONS ALONG THE SANTA BARBARA COAST. THE
STRONGEST WINDS WILL OCCUR NEAR GAVIOTA AND THE MONTECITO AREA.

THIS ADVISORY MAY NEED TO EXTENDED IN THURSDAY EVENING AS THE
UPPER-LEVEL SUPPORT ASSOCIATED WITH THE STORM SYSTEM ARRIVES ON
THURSDAY BRINGING AN ADDITIONAL THREAT OF STRONG WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ059-111630-
/O.NEW.KLOX.WI.Y.0095.070411T1700Z-070412T1700Z/
/O.EXB.KLOX.HW.A.0006.070412T1700Z-070413T0500Z/
ANTELOPE VALLEY-
319 AM PDT WED APR 11 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PDT
THURSDAY...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE ANTELOPE VALLEY IN LOS ANGELES COUNTY. THIS
ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PDT
THURSDAY.

A HIGH WIND WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM
THURSDAY MORNING THROUGH THURSDAY EVENING.

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50
MPH ARE EXPECTED TO MIX DOWN THIS AFTERNOON AS A STORM SYSTEM
APPROACHES THE AREA. AREAS OF BLOWING DUST COULD OCCUR WITH LOCAL
VISIBILITIES REDUCED TO LESS THAN A QUARTER-MILE.

WINDS ARE EXPECTED TO BECOME STRONGER THURSDAY AS THE UPPER-LEVEL
SUPPORT ASSOCIATED WITH THE STORM SYSTEM ARRIVES BRINGING THE
POSSIBILITY OF DAMAGING WINDS TO THE AREA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH
OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-111630-
/O.NEW.KLOX.WI.Y.0095.070411T2100Z-070412T1500Z/
/O.EXT.KLOX.HW.A.0006.070412T1500Z-070413T0500Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
319 AM PDT WED APR 11 2007

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT
THURSDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS
EXCLUDING THE SANTA MONICA RANGE. THIS ADVISORY IS IN EFFECT FROM
2 PM THIS AFTERNOON TO 8 AM PDT THURSDAY. 

A HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING.

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH GUSTS TO NEAR
55 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A COLD FRONT
APPROACHES THE AREA. LOCALLY STRONGER WINDS AND WIND GUSTS COULD
OCCUR...ESPECIALLY THROUGH PASSES AND ALONG THE I-5 CORRIDOR. 

WINDS ARE EXPECTED TO BECOME STRONGER THURSDAY AS THE UPPER-LEVEL
SUPPORT ASSOCIATED WITH THE STORM SYSTEM ARRIVES BRING THE
POSSIBILITY OF DAMAGING WINDS TO THE AREA. WINDS COULD INCREASE TO 35
TO 45 MPH ON THURSDAY WITH GUSTS EXCEEDING 60 MPH POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH
OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HALL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 10, 4:00 PM PDT, 4 hours 10 minutes earlier.

Area forecast discussion, Apr 10, 4:00 PM PDT, 4 hours 10 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
400 PM PDT TUE APR 10 2007

UPDATED AVIATION DISCUSSION

.SHORT TERM (TONIGHT-FRIDAY)...WILL ISSUE A HIGH WIND WATCH THIS
AFTERNOON FOR THE MOUNTAINS THIS AFTERNOON WITH THE PERIOD OF
CONCERN LATE WEDNESDAY NIGHT AND THURSDAY WHEN THE NAM12 MODEL SHOWS
45 TO 50 KT OF WIND AT 850 MB AND A NORTH JET OF 120 KT AT 250 MB.

BOTH THE NAM12 AND THE GFS HAVE COME TO A BETTER CONSENSUS REGARDING
THE EVOLUTION OF THE SYNOPTIC PATTERN LATER THIS WEEK. BOTH MODELS
SHOW AN EVOLVING TROUGH FOLLOWING THE TRAJECTORY OFTEN REFERRED TO
AS AN INSIDE SLIDER...WHICH WOULD TAKE MOST OF THE SYNOPTIC LIFT AND
PRECIPITATION POTENTIAL EAST OF THIS DISTRICT. ACTUALLY THE LATEST
RUNS OF THE MODEL ARE TAKING THE TROUGH A LITTLE FURTHER EAST THAN
PREVIOUS RUNS...WHICH WOULD PLACE CURRENT POPS FOR WEDNESDAY NIGHT
IN JEOPARDY. WILL ADJUST THE POPS DOWNWARD IN THE NORTHERN ZONES. IT
STILL APPEARS THAT THE NORTHERN SLOPES OF THE MOUNTAINS STILL HAVE
GOOD POTENTIAL FOR SOME LIGHT SNOW SHOWERS WEDNESDAY NIGHT AND
THURSDAY WITH THE SNOW LEVEL DROPPING TO ABOUT 5000 FEET LATE
WEDNESDAY NIGHT OR THURSDAY WITH THE ARRIVAL OF COLD AIR.

THE POTENTIAL FOR WIND REMAINS UNCHANGED HOWEVER...AS A STRONG NORTH
JET RESPONSIBLE FOR DRIVING THE TROUGH SOUTHEAST INTO THE GREAT
BASIN LINES UP OVER OUR DISTRICT WEDNESDAY NIGHT AND THURSDAY.
STRONG WINDS ARE FORECAST ALL THE WAY DOWN TO 850 MB LATE WEDNESDAY
NIGHT AND THURSDAY. IF STRONG GUSTY WINDS COMBINE WITH SNOW
SHOWERS...TRAVEL COULD BE FAIRLY TREACHEROUS IN PORTIONS OF THE
MOUNTAINS DURING THIS PERIOD.

.LONG TERM (SATURDAY-TUESDAY)...ANOTHER TROUGH CIRCUMNAVIGATES THE
FORECAST AREA OVER THE WEEKEND WITH ALL OF THE ENERGY STAYING TO THE
NORTH AND EAST OF THE FORECAST AREA. BASICALLY...THIS SYSTEM WILL BE
ANOTHER INSIDE SLIDER. PARTLY CLOUDY SKIES AND BREEZY CONDITIONS
SHOULD BE THE EXTENT OF THE EFFECTS. BY EARLY NEXT WEEK...A RIDGE
BUILDS IN OVER SOUTHWEST CALIFORNIA FOR DRY AND WARMER CONDITIONS.

&&

.AVIATION...10/2300Z...
VFR CONDITIONS WILL PREVAIL AT ALL AIRFIELDS THROUGH MOST OF
TONIGHT. MAIN CONCERN WILL CONTINUE TO BE THE WINDS. GUSTY NW WINDS
WILL CONTINUE AT KSBP KSMX KPMD AND KWJF THROUGH ABOUT 03Z. LLWS MAY
BE A CONCERN AS WELL...ESPECIALLY AT KSBA AND KVNY...BUT NOT
CONFIDENT THAT IT WILL REACH +/- 20KT BELOW 020. WINDY DAY ON TAP ON
WED AND THU. STRATUS SHOULD ONLY IMPACT KLAX AND KLGB OVERNIGHT.

KLAX WILL BE VFR THROUGH MOST OF TONIGHT...WITH A CHANCE OF BKN018
CIGS FORM NEAR THE AIRPORT AFTER 10Z...BUT WILL BE PATCHY IN NATURE.
 WESTERLY SEABREEZE CONTINUE AROUND 12 KT THROUGH ABOUT 04Z...THEN
GO LIGHT. GUSTY W TO NW WINDS EXPECTED WED AFTERNOON.

KBUR WILL BE VFR THROUGH TONIGHT. SOUTHERLY SEABREEZE NEAR 10 KT
SHOULD CONTINUE THROUGH 03Z...THEN GO LIGHT. NO STRATUS EXPECTED.
STRONGER THAN NORMAL SEABREEZE EXPECTED WED.

&&

MARINE...10/2300Z...
STRONG NW FLOW WILL CONTINUE THROUGH LATE THURSDAY NIGHT...PEAKING
THURSDAY AFTERNOON AND EVENING...WITH WIDESPREAD GALE CONDITIONS
OVER THE OUTER WATERS. THE INNER WATERS SHOULD SEE SMALL CRAFT
CONDITIONS BY WED NIGHT...WITH A CHANCE OF GALE CONDITIONS OVER THE
SANTA BARBARA CHANNEL WEDNESDAY AND THURSDAY EVENINGS. IN
ADDITION...A LARGE NW SWELL AND A MODERATE SOUTHERLY SWELL WILL
BUILD THROUGH THE WEEK...WITH WIDESPREAD SEAS WELL ABOVE 10 FT OVER
THE OUTER WATERS THROUGH FRIDAY...AND POSSIBLY TOUCHING 10 FT OVER
INNER WATERS LATE WEDNESDAY. THIS COMPLEX SWELL WILL CREATE HIGH
SURF OVER THE FOUR COUNTY AREA...AND HIGH SURF ADVISORIES WILL
LIKELY BE NEEDED...ESPECIALLY WEDNESDAY AND THURSDAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
GALE WARNING (SEE LAXCWFLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).

&&

PUBLIC...SWEET
AVIATION/MARINE...KITTELL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 10, 4:15 PM PDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
415 PM PDT TUE APR 10 2007

CAZ034>041-044>047-051>054-059-087-088-111300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
415 PM PDT TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE...(TODAY THROUGH 6 AM PDT WEDNESDAY)

HIGH SURF WILL AFFECT THE BEACHES OF SAN LUIS OBISPO AND WESTERN
SANTA BARBARA COUNTIES THROUGH LATE TONIGHT...WITH ABOVE NORMAL SURF
ON THE BEACHES SOUTH OF POINT CONCEPTION. THERE IS A HIGH RISK OF RIP
CURRENTS ON ALL AREA BEACHES TONIGHT.

AREAS OF NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL
AFFECT THE MOUNTAINS THROUGH TONIGHT.

AREAS OF NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS
ACROSS THE OUTER COASTAL WATERS WILL CONTINUE THROUGH MUCH OF
THE NIGHT...AND GALE WARNINGS ARE IN EFFECT.

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

ABOVE NORMAL SURE WILL AFFECT THE BEACHES OF SOUTHWESTERN CALIFORNIA
WEDNESDAY THROUGH THURSDAY. HIGH SURF ADVISORIES MAY BE NEEDED FOR
THE BEACHES OF SAN LUIS OBISPO AND WESTERN SANTA BARBARA COUNTIES.
THERE IS A HIGH RISK OF RIP CURRENTS ON ALL AREA BEACHES WEDNESDAY
THROUGH THURSDAY.

NORTHWEST WINDS WILL INCREASE ACROSS THE MOUNTAINS WEDNESDAY NIGHT...
AND VERY STRONG WINDS WILL CONTINUE THURSDAY. THERE IS THE POTENTIAL
FOR WIND GUSTS OVER 60 MPH IN THE MOUNTAINS LATE WEDNESDAY NIGHT AND
THURSDAY...WITH THE STRONGEST WINDS NEAR THE INTERSTATE 5 CORRIDOR...
AND THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE.
HIGH WIND WATCHES ARE IN EFFECT FOR THESE AREAS.

ACROSS THE REMAINDER OF SOUTHWESTERN CALIFORNIA...STRONG WEST TO
NORTHWEST WINDS WILL DEVELOP THURSDAY...AND WIND ADVISORIES WILL
LIKELY BE NEEDED IN MANY AREAS.

AFTER A BRIEF RESPITE FROM GALE FORCE WINDS WEDNESDAY...NORTHWEST
WINDS WILL INCREASE TO 25 TO 35 KNOTS WITH STRONGEST GUSTS ACROSS
THE OUTER COASTAL WATERS WEDNESDAY EVENING...AND GALE WARNINGS WILL
LIKELY BE NEEDED ONCE AGAIN.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BRUNO

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 2:55 AM PDTHigh Surf AdvisoryLOX67 hr
Apr 11, 3:19 AM PDTWind AdvisoryLOXLos Angeles43 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.